# SDR ASAA2015053116473

- Difficulty date: May 31, 2015
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 3,331 hours, 1,124 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A1610103
- Condition: Damaged
- Location: Bs 500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PANEL DENTED WITH A GOUGE AT BS 500C BL 0.  ACFT GROUNDED.   REMOVED DAMAGED FLOOR PANEL IAW AMM 25-52-10-00-801.  FABRICATED A NEW FLOOR PANEL IAW DWG 453A1610, REV -.    INSTALLED A NEW FLOOR PANEL IAW AMM 25-52-10-400-801.
